Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 29, NWS Austin/San Antonio, TX

March 20, 2013Bastrop County, Fayette County, Lee County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 20, 2013, 3:44 AM CDT for Bastrop County, Fayette County, Lee County, Texas. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 20, 2013, 3:44 AM CDT (08:44 UTC)
Expired
Mar 20, 2013, 4:15 AM CDT
In force
31 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Bastrop County, TX, Fayette County, TX, Lee County, TX

The radar

The Ft Hood radar (KGRK), 99 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 20, 4:00 AM CDTHAIL 0.755 E La Grange, TXLASTED ABOUT 10 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 8.7 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2013-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 268 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2013-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
268 J/kg
Mixed-layer CIN
-399 J/kg
Mixed-layer LCL
943 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

789 
WUUS54 KEWX 200844
SVREWX
TXC021-149-287-200915-
/O.NEW.KEWX.SV.W.0029.130320T0844Z-130320T0915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
344 AM CDT WED MAR 20 2013

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL BASTROP COUNTY...
  NORTHEASTERN FAYETTE COUNTY...
  SOUTH CENTRAL LEE COUNTY...

* UNTIL 415 AM CDT.

* AT 342 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM
  WAS LOCATED 8 MILES NORTHEAST OF SMITHVILLE...AND MOVING SOUTHEAST
  AT 45 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE LA GRANGE...ROUND TOP AND
  FAYETTEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO ONE AND A HALF INCHES IN DIAMETER HAS BEEN REPORTED IN 
SEVERAL LOCATIONS WITH THIS STORM. IF YOU ARE IN THE PATH OF THE 
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 2974 9676 2987 9707 2998 9720 3020 9711
      3018 9687 3009 9662 2997 9657 2995 9657
TIME...MOT...LOC 0843Z 299DEG 38KT 3005 9702

$$
1 follow-up statement
171 
WWUS54 KEWX 200903
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
403 AM CDT WED MAR 20 2013

TXC021-200912-
/O.CAN.KEWX.SV.W.0029.000000T0000Z-130320T0915Z/
BASTROP TX-
403 AM CDT WED MAR 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BASTROP COUNTY IS
CANCELLED...

LAT...LON 2974 9676 2983 9696 3001 9698 3018 9698
      3018 9687 3009 9662 2997 9657 2995 9657
TIME...MOT...LOC 0902Z 299DEG 38KT 2995 9682

$$

TXC149-287-200915-
/O.CON.KEWX.SV.W.0029.000000T0000Z-130320T0915Z/
FAYETTE TX-LEE TX-
403 AM CDT WED MAR 20 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR SOUTH CENTRAL LEE AND EASTERN FAYETTE COUNTIES...

AT 400 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS
LOCATED NEAR RUTERSVILLE...OR NEAR LA GRANGE...MOVING SOUTHEAST AT 45
MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE WARRENTON...ROUND TOP...
AMMANNSVILLE...MULLINS PRAIRIE...WINEDALE...HOLMAN...FAYETTEVILLE...
WILLOW SPRINGS...REK HILL AND ELLINGER.

THERE HAVE NOT BEEN ANY NEW REPORTS OF HAIL SINCE THE STORM MOVED 
THROUGH BASTROP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2974 9676 2983 9696 3001 9698 3018 9698
      3018 9687 3009 9662 2997 9657 2995 9657
TIME...MOT...LOC 0902Z 299DEG 38KT 2995 9682

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 20, 12:25 AM CDT, 3 hours 19 minutes earlier.

Area forecast discussion, Mar 20, 12:25 AM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1225 AM CDT WED MAR 20 2013

.AVIATION...
MAINLY ISOLATED THUNDERSTORMS CONTINUE ACROSS SOUTH CENTRAL TEXAS
EARLY THIS MORNING. WE/LL CONTINUE TO MENTION A TEMPO GROUP
THROUGH 07Z AT KAUS AND THROUGH 08Z AT BOTH KSAT AND KSSF. MVFR
STRATUS WILL FILL IN BEHIND A COLD FRONT THROUGH THE EARLY MORNING
HOURS AND CONTINUE THROUGH AT LEAST SUNRISE FOR THE I-35 SITES.
IMPROVING CONDITIONS EXPECTED BY LATE TOMORROW MORNING ALONG THE
I-35 CORRIDOR AS CIGS LIFT. UPSLOPE FLOW WILL LEAD TO A LONGER
PERIOD OF MVFR CIGS AT KDRT TOMORROW AND WE/LL MENTION MVFR UNTIL
20Z.

&&

.PREV DISCUSSION... /ISSUED 1156 PM CDT TUE MAR 19 2013/

UPDATE...
THE SEVERE THUNDERSTORM WATCH NUMBER 56 WAS EXTENDED UNTIL 2 AM
WITH NO CHANGES ON AREA. UPDATED ZONES WILL BE OUT SHORTLY.

PREV DISCUSSION... /ISSUED 1039 PM CDT TUE MAR 19 2013/

UPDATE...
CONVECTION HAS DEVELOPED BACK FURTHER WEST OVER TOWARDS
FREDERICKSBURG...AND BECOME A BIT MORE ORGANIZED WHERE SURFACE
BASED CAPE VALUES HAVE SPIKED TO NEAR 1500J/KG. REFLECTIVITY AND
VAD WINDS INDICATE SELY WINDS AT 2-4 THSD FEET THAT IS INCREASING
THE LOW LEVEL MOISTURE. THEREFORE EXPECT THIS CONVECTION TO
CONTINUE AS MOVES SEWD AND WILL AFFECT THE I35 CORRIDOR BETWEEN
NEW BRAUNFELS AND AUSTIN-GEORGETOWN OVER THE NEXT ONE TO TWO HOURS
AS THE CONVECTION SLIDES SEWD. SEVERE THREAT APPEARS MARGINAL AS
DISCUSSED IN LATEST SWOMCD FROM SPC. NO MAJOR CHANGES AT THIS
TIME.

PREV DISCUSSION... /ISSUED 914 PM CDT TUE MAR 19 2013/

UPDATE...
SHALLOW SURGE OF COLD AIR NEAR THE SURFACE WAS RESULTING IN MORE
ELEVATED CONVECTION ACROSS THE FAR NRN CWA FROM LLANO TO BURNET.
THE LEADING EDGE OF THE BOUNDARY WAS PUSHING SLOWLY SOUTHWARD...
HOWEVER EXPECTING MOST CONVECTION REMAINING FURTHER NORTH CLOSER
TO THE MID LEVEL SHORT WAVE. SEVERE THREAT HAS SHIFTED MORE TO
HAIL(MARGINALLY SEVERE) MAINLY ACROSS CENTRAL TX. WILL CONSIDER
REMOVING SOME WESTERN COUNTIES IN THE NEXT HOUR. QUICK LOOK AT THE
00Z NAM WAS NOT INDICATING MUCH CONVECTION DEVELOPING MUCH
SOUTHWARD EITHER.

PREV DISCUSSION... /ISSUED 335 PM CDT TUE MAR 19 2013/

SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...
CONCERNS THROUGH TONIGHT WILL BE CENTERED ON CONVECTION CHANCES
ACROSS SOUTH CENTRAL TEXAS AS AN UPPER LEVEL SHORTWAVE TROUGH MOVES
IN FROM THE NORTHWEST. THE LATEST HI-RES MODELS SUGGEST CONVECTION
WILL INITIATE ACROSS THE SOUTHERN EDWARDS PLATEAU/FAR NORTHWESTERN
HILL COUNTRY AROUND 00Z (7 PM) AS A LEAD SHORTWAVE TROUGH ARRIVES BY
EARLY THIS EVENING. SHOWER AND THUNDERSTORM ACTIVITY WILL THEN
GRADUALLY SPREAD SOUTHEAST ACROSS THE REMAINDER OF SOUTH CENTRAL
TEXAS THROUGH THE REMAINDER OF THE EVENING AND OVERNIGHT HOURS. A
FEW OF THE STORMS COULD BE STRONG TO SEVERE...MAINLY ALONG AND NORTH
OF A MOUNTAIN HOME TO SAN MARCOS TO SCHULENBURG LINE. THIS DOES
INCLUDE THE AUSTIN METRO AREA. AS OF NOW...THE FAVORED TIME FOR
SEVERE WEATHER WILL BE ROUGHLY 10 PM TONIGHT UNTIL 1 AM WEDNESDAY
MORNING. THE MAIN CONCERNS WITH THE STRONGEST ACTIVITY WILL BE LARGE
HAIL AND DAMAGING WINDS. RAIN CHANCES WILL DECREASE ON WEDNESDAY AS
NORTHERLY WINDS USHER DRIER AIR INTO SOUTH CENTRAL TEXAS.

LONG TERM (THURSDAY THROUGH TUESDAY)...
ZONAL FLOW ALOFT REMAINS INTACT THROUGH THE REMAINDER OF THE WORK
WEEK. THIS WILL RESULT IN A WARMING TREND FOR SOUTH CENTRAL TEXAS. A
RETURN OF GULF MOISTURE COULD ALSO AID IN A FEW SHOWERS DEVELOPING
ON THURSDAY AND FRIDAY FOR AREAS GENERALLY EAST OF HIGHWAY 281. WE
WILL KEEP RAIN CHANCES LOW (20%) GIVEN A LACK OF UPPER AIR SUPPORT
ACROSS OUR REGION. TEMPERATURES WILL WARM QUICKLY BY FRIDAY AS
READINGS IN THE LOWER AND MID 90S RETURN TO THE RIO GRANDE WITH
WIDESPREAD 80S ELSEWHERE. THE LATEST ECMWF MOS WAS PREFERRED OVER
THE GFS MOS GUIDANCE. WARM CONDITIONS REMAIN INTACT ON SATURDAY AND
GIVEN THE AMPLIFIED LOW-LEVEL THERMAL RIDGE AND DRYLINE MIXING
EASTWARD THROUGH THE REGION...WE HAVE INCREASED HIGH TEMPERATURES
FOR SATURDAY. A COLD FRONT WILL MOVE THROUGH ON SUNDAY BRINGING SOME
GUSTY NORTHERLY WINDS AND DRIER AIR TO ALL AREAS. DESPITE THE COOLING
BEHIND THE FRONT...TEMPERATURES WILL STILL MANAGE TO REMAIN A FEW
DEGREES ABOVE NORMAL FOR MOST AREAS. TEMPERATURES FINALLY MANAGE TO
DROP NEAR OF JUST BELOW NORMAL FOR EARLY NEXT WEEK AS DRY WEATHER
CONTINUES.

FIRE WEATHER...
WESTERLY WINDS AND DRIER AIR BEGIN TO MOVE ACROSS SOUTH CENTRAL TEXAS
ON FRIDAY AND SATURDAY. THE MAIN AREA OF CONCERN ON FRIDAY WILL
GENERALLY REMAIN CONFINED TO THE RIO GRANDE PLAINS...WITH DRY
CONDITIONS SPREADING EAST TO THE HIGHWAY 281 CORRIDOR ON SATURDAY.
A COLD FRONT WILL THEN MOVE THROUGH ON SUNDAY BRINGING GUSTY NORTH
WINDS AND INCREASING FIRE WEATHER CONCERNS TO ALL OF SOUTH CENTRAL
TEXAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              53  78  64  84  63 /  10  10  20  20  20
AUSTIN BERGSTROM INTL AIRPORT  48  77  62  84  63 /  10  10  20  20  20
NEW BRAUNFELS MUNI AIRPORT     51  77  63  85  63 /  10  20  20  20  20
BURNET MUNI AIRPORT            51  75  62  82  60 /  10  10  20  20  20
DEL RIO INTL AIRPORT           59  85  62  94  64 /  10  10  10  -   10
GEORGETOWN MUNI AIRPORT        50  76  62  82  61 /  10  10  20  20  20
HONDO MUNI AIRPORT             52  79  62  88  61 /  10  10  10  10  20
SAN MARCOS MUNI AIRPORT        50  77  63  84  63 /  10  20  20  20  20
LA GRANGE - FAYETTE REGIONAL   51  77  64  83  65 /  10  20  20  20  20
SAN ANTONIO INTL AIRPORT       53  77  64  84  64 /  10  20  20  20  20
STINSON MUNI AIRPORT           53  77  64  85  64 /  10  20  20  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...24
SYNOPTIC/GRIDS...01
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Mar 19, 6:13 PM CDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
613 PM CDT TUE MAR 19 2013

TXZ171>173-183>194-202>209-217>225-228-202315-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
613 PM CDT TUE MAR 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING UNTIL
MIDNIGHT GENERALLY NORTH OF A LINE FROM MOUNTAIN HOME TO NEW
BRAUNFELS TO SCHULENBURG. THE MAIN THREAT FROM THESE STORMS WILL
BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE
FRIDAY AND SATURDAY AFTERNOON OVER THE WESTERN HALF OF SOUTH CENTRAL
TEXAS...FOR LOW RELATIVE HUMIDITY AND BREEZY WEST TO NORTHWEST
WINDS.

ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED
FOR ALL OF SOUTH CENTRAL TEXAS ON SUNDAY AFTERNOON FOR BREEZY
NORTH WINDS AND LOW RELATIVE HUMIDITY.

OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

In the hours before

Special weather statement, Mar 20, 1:28 AM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
128 AM CDT WED MAR 20 2013

TXZ171-172-200715-
BURNET-LLANO-
128 AM CDT WED MAR 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BURNET AND NORTHEASTERN
LLANO COUNTIES UNTIL 215 AM CDT...

AT 124 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR TOW...OR 9 MILES NORTHWEST OF BUCHANAN
DAM...MOVING SOUTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BUCHANAN DAM...
  BURNET...
  TOW...
  BLUFFTON...
  INKS LAKE STATE PARK...
  SHADY GROVE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3086 9804 3060 9816 3083 9863 3094 9858
      3094 9845 3095 9846 3097 9845
TIME...MOT...LOC 0629Z 294DEG 30KT 3088 9849
Local storm report, Mar 20, 2:00 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
200 AM CDT WED MAR 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     HAIL             2 W BURNET              30.76N  98.26W
03/20/2013  M1.00 INCH       BURNET             TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1300124

SBS
Local storm report, Mar 20, 2:02 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
202 AM CDT WED MAR 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 AM     HAIL             BURNET                  30.76N  98.23W
03/20/2013  E0.25 INCH       BURNET             TX   TRAINED SPOTTER

            WIND GUSTS 45 TO 50 MPH

&&

EVENT NUMBER EWX1300125

SBS
Local storm report, Mar 20, 2:46 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
246 AM CDT WED MAR 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     HAIL             ANDERSON MILL           30.45N  97.81W
03/20/2013  E1.00 INCH       TRAVIS             TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1300126

MCS
Local storm report, Mar 20, 2:49 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
249 AM CDT WED MAR 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     HAIL             3 NW AUSTIN             30.34N  97.79W
03/20/2013  M0.75 INCH       TRAVIS             TX   CO-OP OBSERVER

            HALF INCH TO THREE QUARTER INCH HAIL.

&&

EVENT NUMBER EWX1300127

MCS
Special weather statement, Mar 20, 3:34 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
334 AM CDT WED MAR 20 2013

TXZ188-190-200915-
BLANCO-GILLESPIE-
334 AM CDT WED MAR 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BLANCO AND EASTERN
GILLESPIE COUNTIES UNTIL 415 AM CDT...

AT 332 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTH OF HYE...OR 15 MILES SOUTHWEST OF
ROUND MOUNTAIN...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HYE...
  SANDY...
  ROCKY CREEK...
  JOHNSON CITY...
  PEDERNALES FALLS STATE PARK...
  PAYTON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3033 9820 3010 9828 3026 9870 3043 9863
TIME...MOT...LOC 0834Z 292DEG 27KT 3031 9856

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 7:21 PM CDTSpecial Weather StatementEWXBurnet39 min
Mar 19, 8:05 PM CDTSpecial Weather StatementEWXWilliamson40 min
Mar 19, 10:29 PM CDTSpecial Weather StatementEWXBurnet46 min
Mar 19, 10:40 PM CDTSpecial Weather StatementEWXBlanco50 min
Mar 19, 10:48 PM CDTSpecial Weather StatementEWXBlanco42 min
Mar 19, 11:02 PM CDTSevere Thunderstorm WarningEWXBlanco, Hays, Travis43 min
Mar 19, 11:09 PM CDTSevere Thunderstorm WarningEWXWilliamson51 min
Mar 19, 11:11 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Gillespie, Hays, Kendall49 min
Mar 19, 11:51 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays39 min
Mar 20, 12:22 AM CDTSevere Thunderstorm WarningEWXLee23 min
Mar 20, 12:37 AM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Gonzales, Guadalupe, Hays38 min
Mar 20, 12:43 AM CDTSevere Thunderstorm WarningEWXLee32 min
Mar 20, 1:00 AM CDTSpecial Weather StatementEWXBastrop45 min
Mar 20, 1:28 AM CDTSpecial Weather StatementEWXBurnet47 min
Mar 20, 2:01 AM CDTSevere Thunderstorm WarningEWXBurnet, Travis, Williamson44 min
Mar 20, 2:32 AM CDTSevere Thunderstorm WarningEWXTravis, Williamson43 min
Mar 20, 3:01 AM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee, Travis, Williamson44 min
Mar 20, 3:34 AM CDTSpecial Weather StatementEWXBlanco41 min
Mar 20, 4:10 AM CDTSpecial Weather StatementEWXMaverick50 min
Mar 20, 4:14 AM CDTSevere Thunderstorm WarningEWXFayette, Lee16 min
Mar 20, 4:46 AM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala44 min
Mar 20, 5:12 AM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.